manuscripta mathematica

, Volume 54, Issue 3, pp 349–359 | Cite as

Connectedness properties of polynomial maps between affine spaces

  • Gerhard Angermüller


Let f:Am→An be a polynomial map between affine spaces. We give some sufficient conditions for the connectedness of the difference kernel of f and relate this to the Jacobian Conjecture.


Number Theory Algebraic Geometry Topological Group Affine Space Connectedness Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. ABHYANKAR and L. A. RUBEL: Every difference polynomial has a connected zero-set, J. Indian Math. Soc.43 (1979) 69–78Google Scholar
  2. [2]
    H. BASS, E. H. CONNELL, D. L. WRIGHT: The Jacobian Conjecture: Reduction of degree and formal expansion of the inverse, Bull.A.M.S.7 (1982) 287–330Google Scholar
  3. [3]
    W. FULTON and J. HANSEN: A connectedness theorem for projective varieties, with applications to intersections and singularities of mappings. Annals Math.110 (1979) 159–166Google Scholar
  4. [4]
    W. FULTON and R. LAZARSFELD: Connectivity and its applications in Algebraic Geometry, in: Algebraic Geometry, Proceedings of the Midwest Algebraic Geometry Conference 1980, Lecture Notes in Mathematics862 (1981) 26–92Google Scholar
  5. [5]
    L. A. RUBEL, A. SCHINZEL, H. TVERBERG: On difference polynomials and hereditarily irreducible polynomials, J. Number Theory12 (1980) 230–235Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Gerhard Angermüller
    • 1
  1. 1.Mathematisches Institut der Universität Erlangen-NürnbergErlangenBundesrepublik Deutschland

Personalised recommendations